MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH CORTICAL FIX FENESTRATED, 7.0 X 45MM; SUTURE,NONABSORBLE,STEEL,MONO/MULTIFILAMENT,STERILE

MEDOS INTERNATIONAL SàRL CH CORTICAL FIX FENESTRATED, 7.0 X 45MM; SUTURE,NONABSORBLE,STEEL,MONO/MULTIFILAMENT,STERILE
Model Number 186727745
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on (b)(6) 2020 that the screw head disengaged from the screw shaft while inserting the screw.There was no extra force used.Concomitant device: unknown screwdriver (part# unknown, lot# unknown, quantity 1).This report is for one (1) cortical fix fenestrated, 7.0 x 45mm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: d4: lot number and expiration date updated.G1: physical manufacturer updated.H3, h6: a product investigation was conducted: investigation flow: device interaction / functional.Visual inspection: the mis ti cfx fen poly 7x45 (part # 186727745 / lot # 267263) was received at us cq.The screw was received disassembled.The head and cap were still attached, but the flex ball and the shank were unattached.The flex-ball appears to have been deformed inward.Due to the deformation, it is now oblong in nature.There were light scratches on the screw shank, but no other defects.Functional test: functional testing was performed with the screw assembly.Due to the deformation on the flex ball, the flex ball was not able to mate with the screw head or shank.Can the complaint be replicated with the returned device(s)? yes; screw was received unattached and remained unattached.Dimensional inspection: screw shank dimensions were measured since dimensional inspection could not be performed on the deformed flex ball.Conclusion: the overall complaint was confirmed for the received mis ti cfx fen poly 7x45.Although no definitive root-cause can be determined its possible the device experienced unintended forces as evidenced by the deformed flex ball.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.H3, h4, h6: a device history record (dhr) review was conducted: the dhr of product code: 186727745.Lot : 267263.Was electronically reviewed and no non-conformances were observed during the manufacturing process.The product was released on: 01.16.2020.Qty: (b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h4.H11 corrected data: g1.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CORTICAL FIX FENESTRATED, 7.0 X 45MM
Common Device Name
SUTURE,NONABSORBLE,STEEL,MONO/MULTIFILAMENT,STERILE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10106033
Report Number1526439-2020-01092
Device Sequence Number11445567
Product Code PML
UDI-Device Identifier10705034282671
UDI-Public10705034282671
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K160879
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186727745
Device Catalogue Number186727745
Device Lot Number267263
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2020
Initial Date Received by Manufacturer 05/18/2020
Supplement Date Received by Manufacturer07/23/2020
07/28/2020
Initial Report FDA Received Date06/01/2020
Supplement Report FDA Received Date07/24/2020
07/29/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN SCREWDRIVERS